Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 40, NWS Mobile, AL

September 27, 2014

NWS Mobile, AL issued this small craft advisory at Sep 27, 2014, 10:51 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2014, 10:51 AM CDT (15:51 UTC)
Expired
Sep 28, 2014, 4:00 AM CDT
In force
17 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WHUS74 KMOB 271551
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1051 AM CDT SAT SEP 27 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 7 PM CDT THIS EVENING...

.A MODERATE TO STRONG EASTERLY WIND WILL GRADUALLY DECREASE THROUGH
TONIGHT AS A TROUGH OF LOW PRESSURE MOVES INTO THE NORTH CENTRAL
GULF.

GMZ650-655-670-675-280000-
/O.NEW.KMOB.SC.Y.0040.140927T1551Z-140928T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1051 AM CDT SAT SEP 27 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS: EAST WINDS 20 TO 25 KNOTS DIMINISHING TO 17 TO 20 KNOTS BY
  EARLY EVENING.

* SEAS: SEAS 4 TO 7 FEET SUBSIDING TO 4 TO 6 FEET BY EARLY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
738 
WHUS74 KMOB 272351
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
651 PM CDT SAT SEP 27 2014

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 11 PM CDT THIS
EVENING...

.A STRONG EASTERLY WIND NEAR 20 KNOTS WILL PERSIST THROUGH MOST OF
THE EVENING...WITH WINDS BECOMING 15 TO 20 KNOTS AFTER MIDNIGHT.

GMZ650-655-670-675-280400-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-140928T0400Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
651 PM CDT SAT SEP 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM CDT THIS
EVENING. 

* WINDS: EAST WINDS AROUND 20 KNOTS AND GUSTY DIMINISHING TO 15 TO 20
  KNOTS BY LATE EVENING INTO THE OVERNIGHT HOURS. 

* SEAS: SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
745 
WHUS74 KMOB 280339
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1039 PM CDT SAT SEP 27 2014

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL 4 AM CDT SUNDAY...

.A STRONG EASTERLY WIND NEAR 20 KNOTS WILL BECOME 15 TO 20 KNOTS
BY THE PRE DAWN HOURS SUNDAY. 

GMZ650-655-670-675-280900-
/O.EXT.KMOB.SC.Y.0040.000000T0000Z-140928T0900Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1039 PM CDT SAT SEP 27 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT SUNDAY. 

* WINDS: EAST WINDS AROUND 20 KNOTS AND GUSTY DIMINISHING TO 15 TO 20
  KNOTS IN THE PRE DAWN HOURS SUNDAY.

* SEAS: SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 5:15 AM CDT, 5 hours 36 minutes earlier.

Area forecast discussion, Sep 27, 5:15 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
515 AM CDT SAT SEP 27 2014

...HEAVY RAIN EXPECTED TO IMPACT MUCH OF THE REGION TONIGHT THROUGH
LATE SUNDAY...

.SHORT TERM...(TODAY THROUGH MONDAY)...FOR TODAY THROUGH TONIGHT...
BIG CHANGES ARE IN STORE FOR THE CENTRAL GULF COAST REGION BEGINNING
LATER TODAY AND CONTINUING THROUGH THE REMAINDER OF THE WEEKEND AS A
POTENTIAL HEAVY RAIN EVENT SETS UP ACROSS OUR AREA. REGIONAL RADAR IS
STARTING OFF QUIET ACROSS THE FORECAST AREA EARLY THIS MORNING...WITH
SATELLITE IMAGERY SHOWING INCREASING MID AND HIGH LEVEL CLOUDINESS
ACROSS SOUTHEAST MS AND SOUTHWEST AL...AND ANOTHER ROUND OF LOW
STRATUS ACROSS MUCH OF SOUTH CENTRAL AL AND PORTIONS OF THE NORTHWEST
FL PANHANDLE. THE FIRST SIGNS OF WHAT WILL BE TO COME ACROSS OUR
FORECAST AREA ARE NOTED WELL OFFSHORE EARLY THIS MORNING...WITH
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS BEGINNING TO DEVELOP
WELL SOUTH AND SOUTHEAST OF OUR OFFSHORE MARINE ZONES WITHIN AN AXIS
OF APPROACHING DEEPER LAYER MOISTURE.

SOUTHWESTERLY FLOW ALOFT WILL BE ON THE INCREASE ACROSS THE CENTRAL
GULF COAST REGION TODAY TO THE EAST OF A SLOW MOVING UPPER LEVEL LOW
LOCATED IN THE VICINITY OF SOUTHWEST TX. AT THE SURFACE...AN
INVERTED TROUGH OF LOW PRESSURE LOCATED OVER THE EAST CENTRAL GULF
WILL CONTINUE TO MOVE NORTHWESTWARD TOWARD THE NORTH CENTRAL GULF
TODAY. AN ASSOCIATED AXIS OF RICH TROPICAL MOISTURE IS LOCATED OVER
MUCH OF THE EAST CENTRAL GULF EARLY THIS MORNING. THIS AIRMASS
WAS SAMPLED BY THE 27.00Z TAMPA BAY SOUNDING WHERE A PRECIPITABLE
WATER VALUE OF 2.38 INCHES WAS RECORDED LAST EVENING. SHORT TERM
SOLUTIONS ARE IN GOOD AGREEMENT WITH BRINGING HIGHER PWATS NORTHWARD
ACROSS OUR FORECAST AREA TODAY...ESPECIALLY ACROSS COASTAL PORTIONS
OF THE REGION BY LATE THIS AFTERNOON. PWAT VALUES SHOULD RANGE FROM
AROUND 1.75 INCHES ACROSS NORTHERN PORTIONS OF THE CWFA...TO AROUND
2.25 TO 2.4 INCHES NEAR THE COAST BY LATE THIS AFTERNOON. CONVECTION
SHOULD INCREASE IN COVERAGE ESPECIALLY OVER SOUTHERN PORTIONS OF THE
CWFA BY THIS AFTERNOON AS THE SURFACE TROUGH AXIS APPROACHES AND
LIFT IS ENHANCED BY AN APPROACHING SHORTWAVE TROUGH FROM THE
VICINITY OF SOUTHERN LA. POPS TODAY WILL RANGE FROM SLIGHT CHANCE OR
AROUND 20 PERCENT IN THE INTERIOR NORTH TO HIGH END CHANCE OR AROUND
50 PERCENT ALONG THE COAST THIS AFTERNOON.

TROPICAL MOISTURE WILL BE DRAWN NORTHWARD ACROSS THE FORECAST AREA
WITHIN THE SOUTH TO SOUTHWEST FLOW ALOFT TONIGHT. MODEL SOLUTIONS
KEEP THE HIGHEST PWAT AIRMASS WITH VALUES BETWEEN 2.25 AND 2.4 INCHES
NEAR THE COAST TONIGHT...THOUGH VALUES AROUND 2 INCHES WILL SPREAD
ACROSS THE REST OF THE CWFA. THE SHORTWAVE TROUGH/VORT MAX IS
EXPECTED TO LIFT NORTHEASTWARD ACROSS SOUTHEAST MS INTO SOUTHWEST AL
TONIGHT...WITH WIDESPREAD SHOWERS AND STORMS EXPECTED TO DEVELOP
ACROSS MUCH OF THE REGION. SOLUTIONS WERE A LITTLE DIVERGENT ON
THEIR AREAS OF MAXIMUM QPF TONIGHT...BUT SIGNALS INDICATE THAT
SOUTHERN/COASTAL PORTIONS OF THE CWFA WILL HAVE THE HIGHEST
POTENTIAL OF HEAVY RAINFALL...WITH INDICATIONS THAT A SECONDARY
HEAVY RAINFALL MAXIMUM COULD IMPACT INLAND PORTIONS OF SOUTHEAST MS
AND SOUTHWEST AL. POPS WERE INCREASED TO CATEGORICAL ACROSS ALL BUT
FAR NORTHEASTERN PORTIONS OF THE FORECAST AREA TONIGHT. HEAVY
RAINFALL MAY BEGIN TO PRIME FLOODING CONCERNS ACROSS SOME LOCATIONS
TONIGHT...ESPECIALLY NEAR THE COAST WHERE REPEATED ROUNDS OF HEAVY
RAINS COULD MOVE OVER THE SAME LOCATIONS. GIVEN THE ANTECEDENT DRY
CONDITIONS OF LATE AND ASSOCIATED HIGH FLASH FLOOD GUIDANCE
VALUES...THE SPREAD IN MODEL QPF...AND COORDINATION WITH SURROUNDING
OFFICES...CONFIDENCE WAS NOT QUITE HIGH ENOUGH TO ISSUE A FLASH
FLOOD WATCH ATTM. WE WILL HOWEVER ISSUE A SPECIAL WEATHER STATEMENT
HIGHLIGHTING THE POTENTIAL OF HEAVY RAIN AND POTENTIAL FOR
ASSOCIATED LOCALIZED FLOODING IMPACTS IN URBAN AND LOW LYING AREAS
THROUGH THE WEEKEND. THE LATEST RAINFALL FORECAST STILL CALLS FOR A
GENERAL 1 TO 3 INCHES OF RAIN INLAND AND POTENTIALLY 2 TO 4 INCHES
NEAR THE COAST...WITH LOCALIZED TOTALS OF DOUBLE THESE AMOUNTS
THROUGH THE WEEKEND. DETAILS ON THE SUNDAY/SUNDAY NIGHT FORECAST ARE
PROVIDED IN THE LONG TERM SECTION BELOW. LATER SHIFTS MAY CONSIDER A
FLASH FLOOD WATCH IF CONFIDENCE INCREASES. TEMPERATURES WERE TRENDED
FAIRLY CLOSE TO GUIDANCE VALUES TODAY AND TONIGHT. /21

SUNDAY THROUGH MONDAY...AS PIECES OF UPPER ENERGY OVER THE NORTHERN
AND SOUTHERN PLAINS MOVE EAST...THEY MERGE OVER THE MID MISS RIVER
VALLEY...THEN CONTINUE EAST OVER THE TENN RIVER VALLEY. GUIDANCE IS
ADVERTISING A SURFACE LOW DEVELOPING OVER A SURFACE BOUNDARY ALONG
THE NORTHERN GULF COAST...WHICH THEN HEADS NE OVER THE SOUTHEASTERN
CONUS. PRECIP H20 AMOUNTS OF 2.2-2.5" IS BEING ADVERTISED BY GUIDANCE
SUNDAY INTO SUNDAY NIGHT.

THROUGH SUNDAY...THE AREA COMES UNDER ISENTROPIC UPGLIDE NORTH OF THE
ORGANIZING SURFACE LOW. GUIDANCE IS ADVERTISING A LOW LEVEL JET
FORMING EITHER NORTH(GFS) OR EAST (NAM, ECMWF) OF THE SURFACE LOW.
WHERE THIS ENHANCEMENT SETS UP...IS WHERE THE BEST COVERAGE OF
TRAINING CELLS IS EXPECTED TO BE LOCATED...THUS HIGHER QPF AMOUNTS.
AS THE SURFACE LOW ORGANIZES AND MOVES INLAND SUNDAY NIGHT THROUGH
MONDAY...THE BEST UPGLIDE/JET ENHANCEMENT SHIFTS EAST AND NORTH OF
THE FA...WITH QPF AMOUNTS DECREASING SIGNIFICANTLY INTO MONDAY. ALL
IN ALL...THE RAINFALL TOTALS FOR SATURDAY NIGHT THROUGH MONDAY ARE
EXPECTED TO REACH A GENERAL 2-3 INCHES OVER SW-ERN AL/W-ERN FL
PANHANDLE...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. HAVE CONTINUED THE
HEAVY RAINFALL WORDING THROUGH SUNDAY. ARE HOLDING OFF ON A FLASH
FLOOD WATCH ATTM DUE TO UNCERTAINTY OF HOW FAR INLAND THE ENHANCED
RAINFALL WILL SPREAD. WITHT HE HIGH PRECIP H20 LEVELS...RAINFALL
EFFICIENCY IS EXPECTED TO BE HIGH...ESPECIALLY LATE SAT NIGHT
THROUGH SUNDAY.

.LONG TERM...(MONDAY NIGHT ON)...MONDAY NIGHT THROUGH TUESDAY...AS
THE UPPER DYNAMICS OVER THE SOUTHEASTERN CONUS HEAD NORTHEAST...THE
SURFACE LOW OVER THE FA GETS DRUG ALONG. THE PATH INTRODUCES DRIER
AIR TO THE FA SLOWLY FROM THE WEST...LEAVING PRECIP AFFECTING EASTERN
PORTIONS OF THE FA THE LONGEST. APPRECIABLY COOLER AIR DOES NOT MOVE
IN...THOUGH DRIER AIR DOES...LEADING TO A TEMP RANGE GREATER THAN
SEASONAL.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...ENERGY OVER THE WESTERN CONUS
DIGS A TROUGH AS IT SWINGS EAST. THIS PUSHES SURFACE HIGH PRESSURE
OVER THE EASTERN CONUS FARTHER AND RE-INTRODUCING FLOW OFF THE GULF
BY THURSDAY MORN. THE FA REMAINS ON THE NORTHERN SIDE OF AN UPPER
LEVEL RIDGE THAT BUILDS WEST OVER THE GULF OF MEX. TEMPS ABOVE
SEASONAL CONTINUE AS A RESULT.

THURSDAY THROUGH FRIDAY NIGHT...THE AFFECTS OF THE ONSHORE FLOW IS
INCREASING MOISTURE LEVELS ALONG WITH THE CHANCE OF RAIN...MAINLY
THURSDAY NIGHT INTO FRIDAY NIGHT. TEMPS RISE TO ABOVE SEASONAL LEVELS
AHEAD OF A FRONT EXPECTED TO CROSS THE FA FRIDAY NIGHT...DROPPING TO
BELOW AROUND TO BELOW SEASONAL LATER FRIDAY NIGHT THROUGH SATURDAY
NIGHT.

&&

.AVIATION...
27.12Z ISSUANCE...SATELLITE IMAGERY AND AREA OBSERVATIONS INDICATE A
LARGE AREA OF IFR TO MVFR CEILINGS LOCATED OVER SOUTH CENTRAL AL AND
PORTIONS OF THE NORTHWEST FL PANHANDLE. THESE LOWER CIGS MAY
CONTINUE TO SLOWLY DEVELOP WESTWARD ACROSS SOUTHWEST AL DURING THE
NEXT FEW HOURS. FORECAST SOUNDINGS THEN INDICATE VFR CIGS RETURNING
FOR THE MOST PART LATER THIS MORNING INTO THIS AFTERNOON. SHRA AND
POSSIBLY A FEW TSRA WILL INCREASE IN COVERAGE ACROSS COASTAL AREAS
THIS AFTERNOON...WITH NUMEROUS TO WIDESPREAD SHRA AND A FEW TSRA
SPREADING ACROSS THE REGION TONIGHT. CIGS MAY REDUCE TO MVFR OR LESS
ACROSS THE REGION TONIGHT. LOCALLY HEAVY RAIN MAY ALSO REDUCE
VISIBILITY TO IFR OR LOWER LEVELS AT TIMES LATE TONIGHT. /21

&&

.MARINE...A MODERATE NORTHEAST WIND EARLY THIS MORNING WILL
GRADUALLY BECOME MORE EASTERLY LATER TODAY AS A TROUGH OF LOW
PRESSURE MOVES INTO THE NORTH CENTRAL GULF. WIND SPEEDS WILL REMAIN
WITHIN EXERCISE CAUTION LEVELS OVER THE OFFSHORE WATERS TODAY AND
POTENTIALLY INTO TONIGHT. WINDS WILL BECOME SOUTHEASTERLY TO
SOUTHERLY SUNDAY AND SUNDAY NIGHT AS LOW PRESSURE DEVELOPS AND MOVES
NORTHEASTWARD TOWARD THE CENTRAL GULF COAST REGION. AN OFFSHORE FLOW
DEVELOPS MONDAY INTO TUESDAY AS THE LOW PRESSURE MOVES TO THE EAST
OF THE AREA. NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
DEVELOP OVER THE MARINE AREA THROUGH SUNDAY. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      84  71  80  68  82 /  50  90  80  40  20
PENSACOLA   84  72  80  72  82 /  50  90  80  70  50
DESTIN      83  75  80  75  82 /  50  90  80  70  60
EVERGREEN   83  68  80  68  81 /  20  80  80  70  50
WAYNESBORO  84  68  80  65  80 /  20  80  80  40  10
CAMDEN      83  68  80  67  80 /  20  80  80  70  20
CRESTVIEW   84  70  80  71  82 /  40  80  80  70  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&

21/16
Hazardous weather outlook, Sep 27, 6:23 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CDT SAT SEP 27 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-281130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
623 AM CDT SAT SEP 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

DEEP MOISTURE WILL SPREAD ACROSS THE REGION TODAY AND TONIGHT AHEAD
OF DEVELOPING LOW PRESSURE. SHOWERS AND THUNDERSTORMS WILL INCREASE
IN COVERAGE ACROSS THE REGION...BECOMING NUMEROUS TO WIDESPREAD
ACROSS MOST LOCATIONS BY TONIGHT. HEAVY RAINFALL COULD LEAD TO
LOCALIZED FLOODING OR FLASH FLOODING OF URBAN AREAS...CREEKS AND
STREAMS AND LOW LYING AREAS TONIGHT...ESPECIALLY WHERE REPEATED
ROUNDS OF SHOWERS AND STORMS MOVE ACROSS THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE
REGION SUNDAY...BEFORE THE BETTER COVERAGE OF CONVECTION GRADUALLY
BECOMES FOCUSED MAINLY ACROSS THE NORTHWEST FLORIDA PANHANDLE AND
SOUTH CENTRAL ALABAMA SUNDAY NIGHT INTO EARLY MONDAY. LOCALLY HEAVY
RAINS COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING THROUGH
EARLY MONDAY ACROSS THESE LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF HEAVY RAIN AND
FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MOBILE.

GMZ630>635-650-655-670-675-281130-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
623 AM CDT SAT SEP 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION TODAY AS MODERATE TO OCCASIONALLY
STRONG EASTERLY FLOW PERSISTS OVER THE MARINE AREA.

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE MARINE
AREA TODAY...BECOMING WIDESPREAD TONIGHT. WINDS AND WAVES MAY BE
LOCALLY HIGHER NEAR SOME OF THIS ACTIVITY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD ACROSS
THE MARINE AREA SUNDAY. WINDS AND WAVES MAY BE LOCALLY HIGHER NEAR
SOME OF THIS ACTIVITY.

In the hours before

Special weather statement, Sep 27, 5:45 AM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT SAT SEP 27 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-272200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...GULF BREEZE...CRESTVIEW...
WRIGHT...FORT WALTON BEACH...NICEVILLE...DESTIN...SEMINOLE...
EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...BEAUMONT...
NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
545 AM CDT SAT SEP 27 2014

...LOCALLY HEAVY RAINFALL EXPECTED TO IMPACT THE REGION TONIGHT
AND SUNDAY...

A TROUGH OF LOW PRESSURE LOCATED OVER THE EAST CENTRAL GULF OF MEXICO
EARLY THIS MORNING IS EXPECTED TO MOVE TOWARD THE CENTRAL GULF COAST
REGION TODAY AS AN UPPER LEVEL DISTURBANCE MEANWHILE APPROACHES FROM
THE NORTHWESTERN GULF. DEEP MOISTURE WILL BE DRAWN NORTHWARD INTO
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE
NORTHWEST FLORIDA PANHANDLE THROUGH SUNDAY AS THESE FEATURES APPROACH
OUR REGION. SHOWERS AND A FEW THUNDERSTORMS WILL INCREASE IN COVERAGE
MAINLY ALONG COASTAL PORTIONS OF THE AREA LATER THIS AFTERNOON.
NUMEROUS TO WIDESPREAD SHOWERS AND A FEW EMBEDDED THUNDERSTORMS ARE
EXPECTED TO IMPACT MOST LOCATIONS TONIGHT INTO SUNDAY AS DEEP
MOISTURE OVERSPREADS THE REGION.

LOCALLY HEAVY RAINFALL WILL IMPACT MUCH OF OUR AREA...PARTICULARLY
TONIGHT THROUGH LATE SUNDAY. TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES
ARE POSSIBLE OVER INLAND PORTIONS OF SOUTHEAST MISSISSIPPI AND
SOUTHWEST ALABAMA THIS WEEKEND...WHILE AMOUNTS BETWEEN 2 AND 4 INCHES
ARE POSSIBLE CLOSER TO THE COAST. LOCALIZED RAINFALL TOTALS OF
DOUBLE THESE AMOUNTS WILL BE POSSIBLE...ESPECIALLY WHERE HEAVY RAINS
REPEATEDLY MOVE ACROSS THE SAME LOCATIONS. LOCALLY HEAVY RAINS COULD
LEAD TO LOCALIZED FLOODING OR FLASH FLOODING IN URBAN AREAS...CREEKS
AND STREAMS AND OTHER LOW LYING AREAS. CONTINUE TO MONITOR THE LATEST
FORECASTS FROM THE NATIONAL WEATHER SERVICE IN MOBILE FOR UPDATES
REGARDING THIS DEVELOPING WEATHER SITUATION.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 3:56 PM CDTFlash Flood WatchMOBConecuh, Covington, Escambia22 hr

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.